# SDR FDEA202202110749

- Difficulty date: February 11, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-300
- Aircraft serial: 42713
- Aircraft time: 13,292 hours, 5,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  115     33-50  6883     11FEB22  BOG    DURING POSFLIGHT CHECK FOUND DOOR EMERGENCY LIGHT  TOO DIM.   FOUND WRONG LAMP INSTALLED.  RELAMPED DOOR  EMERGENCY LIGHT IAW AMM33-51-03-2 AND PROPER LAMP  PART NUMBER IAW IPC 33-51-50-01.
